Home Online Resources

Cover

Journal of Logic and Computation

Table of Contents

Volume 8, Issue 2: April 1998.


Computation of prime implicants using matrix and paths
AK Shiny and AK Pujari
pp. 135-145
Abstract

Preferential orders and plausibility measures
M Freund
pp. 147-158
Abstract

A note on SLDNF-resolution
W Buchholz
pp. 159-167
Abstract

Extensions for open default theories via the domain closure assumption
M Kaminski, JA Makowsky and M Tiomkin
pp. 169-187
Abstract

Subclasses of binary NP
A Durand, C Lautemann and T Schwentick
pp. 189-207
Abstract

Uniform provability in classical logic
G Nadathur
pp. 209-229
Abstract

Top of the Page


This page is run by Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK
as part of the OUP Journals World Wide Web service.
Comments and feedback: www-admin@oup.co.uk
URL: http://www.oup.co.uk/logcom/hdb/Volume_08/Issue_02/
Last modification: 4 June 1998.
Copyright© Oxford University Press, 1998.